sexologist-icon
Bleeding after intercourse
I am on my 3rd cycle of letrozole 2.5 the past two cycles i have experienced significant bleeding after sex very close to ovulation days after intercourse. Is this cause for concern? I have never had this issue before Ok
27 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

yes you should have a consultation with your gyancologist
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.